# SDR SWIA202266998

- Difficulty date: November 5, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL, BRAKE HYDRAULIC FUSE FORWARD BRACKET IS CRACKED.  REMOVED THE LT MAIN LANDING GEAR WHEEL WELL, HYDRAULIC FUSE FWD BRACKET IAW SRM 51-42-06,  INSTALLED A NEW BRACKET IAW SRM 51-42-06 AND DWG 601R75278 REV-G. LEAK CHECK GOOD
